Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Tigboderm, allergy, acne, red reaction

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
hi Doctor, i used a cream called Tigboderm on my face to get rid of allergy, when ever i had acne i used it . i think my skin got prone to this medicine and now as i m not using it from last five days i m getting small red reaction all over my face. Please help!
Posted Sat, 21 Apr 2012 in Skin Rash
Answered by Dr. Deepak Anvekar 55 minutes later

Thanks for posting your query.

The development of the reaction could be due to allergy or it could be due to rashes due to a totally different condition. For proper diagnosis, a visual examination of the lesion would be helpful.

You can upload images of the lesions in the right side of the query box, which after going through would help me in suggesting you better.

Please do confirm by writing here about the uploading of the photo as to suggest you at the earliest.

I would like to provide you with specific suggestions after going through the photo.

Awaiting your response.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor